# SDR SIMA200633801

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N682AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500826
- Aircraft time: 6,057 hours, 5,839 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Tube
- Part number: 230739456
- Condition: Cracked
- Location: Engine
- Part time: 6,057 hours, 5,839 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, BOTH ENGINES FLUCTUATING EXCESSIVELY AT THRUST SETTING POSITION, ENGINE 2 ITT 110 DEGREE HIGHER THAN ENGINE 1 AT IDLE THRUST.  FOUND ENGINE 2 BLEED MANIFOLD TUBE CRACKED.  REMOVED AND REPLACED TUBE ASSEMBLY IAW ROLLS ROYCE MAINTENANCE MANUAL 75-00-00-401-801.  PERFORMED POWER RUNS ON BOTH ENGINES WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
